JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY QUOTIENT STRUCTURES OF BCK-ALGEBRAS INDUCED BY FUZZY BCK-FILTERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY QUOTIENT STRUCTURES OF BCK-ALGEBRAS INDUCED BY FUZZY BCK-FILTERS
Jun, Young-Bae;
  PDF(new window)
 Abstract
In this paper, we establish a generalization of fundamental homomorphism theorem in BCK-algebras by using fuzzy BCK-filters. We prove that if . (resp. v) is a fuzzy BCK-filter of abounded BCK-algebra X (resp. Y), then and F is a BCK-filter in a bounded BCK-algebra X such that is a BCK-filter of , then .
 Keywords
(fuzzy) BCK-filter;fuzzy quotient BCK-algebra;
 Language
English
 Cited by
1.
Quotient BCK/BCI-algebras induced by soft sets, Afrika Matematika, 2016  crossref(new windwow)
 References
1.
Y. B. Jun, S. S. Ahn and H. S. Kim, On quotient BCK-algberas via fuzzy BCK- filters, J. Fuzzy Math. 7 (1999), no. 2, 465-471

2.
Y. B. Jun, S. M. Hong and J. Meng, Fuzzy BCK-filters, Math. Japonica 47 (1998), no. 1, 45-49

3.
Y. B. Jun and F. L. Zhang, Fuzzy prime and fuzzy irreducible BCK-filters in BCK-algebras, Demonstratio Math. 31 (1998), no. 3, 519-527

4.
J. Meng, BCK-filters, Math. Japonica 44 (1996), no. 1, 119-129